# SDR HEEA124871

- Difficulty date: June 18, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N392PH
- Make and model: Skrsky S92A
- Aircraft serial: 920015
- Aircraft time: 4,375 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar Cap
- Part number: 9220906316101
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD LT SPAR CAP ANGLE ABOVE DRIVESHAFT TUNNEL IS CRACKED AT TOP OF LAST LARGE HL64-8 PIN.  CONTACTED MANUFACTURER FOR 8110 REPAIR.  NOTE:  PREVIOUSLY SUBMITTED ON 6/22/09.
